MathSciNet Relay Station
MathSciNet bibliographic data
MR107294 (21 #6019) 60.00
Erdős, Paul; Rényi, Alfréd On the central limit theorem for samples from a finite population. Magyar Tud. Akad. Mat. Kutató Int. Közl. 4 1959 49–61.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement